On the Riemann-Hilbert problem with a piecewise constant matrix

Vladimir V. Mityushev*, Sergei Rogosin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (SciVal)

Abstract

A constructive solution to the Riemann-Hilbert boundary value problem as well as to the C-linear conjugation problem (or Riemann problem) with a special piecewise constant matrix for a multiply connected domain is obtained. The result is based on a vector generalization of the scalar method of functional equations in complex domain and on application of the Christoffel-Schwarz transformation of the half-plane onto a circular polygon.

Original languageEnglish
Pages (from-to)53-66
Number of pages14
JournalZeitschrift für Analysis und ihre Anwendungen
Volume27
Issue number1
DOIs
Publication statusPublished - 2008

Keywords

  • functional equation
  • FACTORIZATION
  • multiply connected domain
  • vector-matrix C-linear conjugation problem
  • Riemann-Hilbert boundary value problem
  • Christoffel-Schwarz transformation

Fingerprint

Dive into the research topics of 'On the Riemann-Hilbert problem with a piecewise constant matrix'. Together they form a unique fingerprint.

Cite this